# SDR AALA202506026899

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737823
- Aircraft serial: 33250
- Aircraft time: 25,267 hours, 10,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FUSELAGE SKIN AT LOWER EDGE OF ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER, FROM BS 229 TO BS 235, FROM S22R TO S23R. REPAIRED PER SRM 53-10-15-2R REPAIR 4.
